Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Some remarks on singular oscillatory integrals and convolution operators


Author: Per Sjölin
Journal: Proc. Amer. Math. Soc. 145 (2017), 3843-3848
MSC (2010): Primary 42B20
DOI: https://doi.org/10.1090/proc/13663
Published electronically: May 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we study the relation between oscillatory integral operators and convolution operators, and also the sharpness of $ L^p$-estimates for singular oscillatory integral operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20

Retrieve articles in all journals with MSC (2010): 42B20


Additional Information

Per Sjölin
Affiliation: Department of Mathematics, KTH Royal Institute of Technology, 100 44 Stockholm, Sweden
Email: persj@kth.se

DOI: https://doi.org/10.1090/proc/13663
Keywords: Singular integral, oscillatory integral, nonlinear phase function, convolution operator
Received by editor(s): June 24, 2016
Published electronically: May 24, 2017
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2017 American Mathematical Society